# SDR YENA201704100275

- Difficulty date: April 10, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 31,393 hours, 19,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON THE MAIN CABIN SEAT TRACK AT FRAME 17, RBL 10.5.   REPAIRED IAW EC E17-204-01. EC E17-204-01.
